MathSciNet Relay Station
MathSciNet bibliographic data
MR1214091 05E05 (05E10 20C30)
Garsia, Adriano M.; Haiman, Mark A graded representation model for Macdonald's polynomials. Proc. Nat. Acad. Sci. U.S.A. 90 (1993), no. 8, 3607–3610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement